# SDR ASAA2019101193990

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 14,832 hours, 4,887 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Message
- Condition: False Indication
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI-ICE CAPTAIN AOA DURING CRUISE PL 380 TAT - 35 SAT - 62C GROUNDED - YES. PERFORMED TS 30-31-00-810-809-A LOSS OF POWER SUPPLY FOR THE ANGLE OF ATTACK SENSOR AND OPS TEST OF PROBE ICE PROTECTION IAW AMM 30-31-00-710-001 OPS CHK GOOD A/C OK FOR SERVICE
